RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2006, Volume 80, Issue 5  


The dilation factor of the Peano–Hilbert curve
K. E. Bauman
643
On the existence of an element with given deviations from an expanding system of subspaces
P. A. Borodin
657
Inverse spectral reconstruction problem for the convolution operator perturbed by a one-dimensional operator
S. A. Buterin
668
Spherical convolution operators in spaces of variable Hölder order
B. G. Vakulov
683
Integrable boundary-value problem for the Volterra chain on the half-axis
V. L. Vereshchagin
696
Refined theorems of approximation theory in the space of $p$-absolutely continuous functions
S. S. Volosivets
701
An extremal problem for even positive definite entire functions of exponential type
D. V. Gorbachev, S. A. Strankovskii
712
On Zipf's law and rank distributions in linguistics and semiotics
V. P. Maslov, T. V. Maslova
718
Isomorphism between the solution spaces of a discrete convolution equation and a convolution equation on the space of entire functions
V. V. Napalkov, V. E. Kim
733
Finite-automaton transformations of strictly almost-periodic sequences
Yu. L. Pritykin
751
On strict homological dimensions of algebras of continuous functions
S. B. Tabaldyev
757
On special congruence subgroups of symplectic groups
S. Tazhetdinov
770
On the Laplacian spectrum of an infinite graph
A. Torgasev, M. Petrović
773

Brief Communications
On an inequality of Trudinger type and its application to a nonlinear Schrödinger equation
Sh. M. Nasibov
786
Vlasov–Wulbert connectedness of sets in Hilbert space
V. A. Koshcheev
790
Estimates of trigonometric sums modulo $p^r$
Yu. V. Malykhin
793
On the estimation of regression functions
E. Rafikov
797
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019